# SDR RAIA00303063

- Difficulty date: March 5, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 16,087 hours, 16,037 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 51228801
- Condition: Shorted
- Part time: 16,087 hours, 16,037 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5634-STL- RIGHT HAND OVERHEAT WARNING INDICATION.  MAINTENANCE REMOVED AND REPLACED RIGHT HAND ENGINE OVERHEAT LOOP, OPS CK OK.
